Pacific Journal of Mathematics

Vector space decompositions and the abstract imitation problem.

Georges G. Weill

Article information

Source
Pacific J. Math., Volume 41, Number 1 (1972), 263-273.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102968433

Mathematical Reviews number (MathSciNet)
MR0305051

Zentralblatt MATH identifier
0232.31015

Subjects
Primary: 46C10
Secondary: 30A48

Citation

Weill, Georges G. Vector space decompositions and the abstract imitation problem. Pacific J. Math. 41 (1972), no. 1, 263--273. https://projecteuclid.org/euclid.pjm/1102968433


Export citation

References

  • [1] L. V. Ahlfors and L. Sario, RiemannSurfaces, Princeton University Press 1960.
  • [2] N. I. Akhiezer and I. M. Glazman, Theory of linear operators in Hilbert space, Vol. I. Ungar. New York 1961.
  • [3] G. de Rham, Varietes differentiates,Hermann Paris 1960.
  • [4] I. Kaplansky, Rings of Operators.Benjamin 1968.
  • [5] B. Rodin and L. Sario, Principal functions,Van Nostrand 1968.